قومی متفکرند در مذهب و دین قومی به گمان فتاده در چاه یقین میترسم از آن که بانگ آید روزی کای بیخبران راه نه آنست و نه این این بلاگ دست نوشته ها و مطالبی است درباره ریاضی که توسط اینجانب مزبان حبیبی نگاشته شود و می تواند دارای اشکال باشد، لطفا هرگونه نظر یا پیشنهاد خود را به آدرس ایمیل mezbanhabibi@yahoo.com و یا m.habibi@farsedu.ir یا habibi.m@iaudehdasht.ac.ir ارسال کنید، که با دیده منت پذیرای آن هستم. با تشکر مزبان حبیبی دبیر ریاضی مدارس نمونه دولتی و مراکز پیش دانشگاهی ناحیه 1 ، شهرستان شیراز . My printed papers 1- Conditions for Reflexivity on Some Sequence Spaces Int. Journal of Math. Analysis, Vol. 4, 2010, no. 30, 1465 - 1468 2-Short Proofs for Pythagorean Theorem International Mathematical Forum, 5, 2010, no. 66, 3273 - 3282 3-Syndetically Hypercyclic Pairs International Mathematical Forum, 5, 2010, no. 66, 3267 - 3272 4- n-TUPLES AND EPSILON HYPERCYCLICITY Far East Journal of Mathematical Sciences (FJMS), Volume 47, Number 2, 2010, Pages 219-223 5- CONDITIONS FOR A TUPLE OF OPERATORS TO BE TOPOLOGICALLY MIXING International Journal of Applied Mathematics, Volume 23 No. 6, 2010, 973-976 6- Hypercyclicity Criterion for a Pair of Weighted Composition Operators International Journal of Applied Mathematics, Volume 24 No. 2, 2011, 215-219 7-Hereditarily Hypercyclic Pairs International Journal of Applied Mathematics, Volume 24 No. 2, 2011, 245-249 8-Chaoticity of a Pair of Operators International Journal of Applied Mathematics, Volume 24 No. 2, 2011, 155-160 9- ON n-TUPLES OF WEIGHTED SHIFTS TO BE TOPOLOGICALLY MIXING Far East Journal of Mathematical Sciences (FJMS) Volume 52, Number 2, 2011, Pages 203-208 10- DENSITY AND INDEPENDENTLY ON Hbc(E) Int. J. Contemp. Math. Sciences, Vol. 6, 2011, no. 36, 1761 - 1767 11-ON TOPOLOGICALLY MIXINGOF n-TUPLS Pioneer Journal of Mathematics and Mathematical Sciences, Volume 3, Number 1, 2011, Pages 49-54 12-ON THE EIGHENFUNCTIONS OF HYPERBOLIC WEIGHTEDCOMPOSITION OPERATORS ON FUNCTION SPACES International Journal of Applied Mathematics, Volume 24 No. 4 2011, 625-629 13- International Mathematical Forum, Vol. 7, 2012, no. 18, 861-866 infinity Tuples of Bounded Linear Operators On Banach Space 14-Int. Journal of Math. Analysis, Vol. 6, 2012, no. 14, 651-657 n-Tuples and Chaoticity 15-Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13, 643 - 650 Semi-Periodic Vector for n-Tuples of Operators